# SDR AALA201709139019

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,639 hours, 27,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D29985103
- Part serial: L5031
- Condition: Exposed
- Location: L2 Door Slide
- Part time: 2,391 hours, 1,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE HAS A METAL CABLE PROTRUDING.  REMOVED AND REPLACED SLIDE PER AMM 25-62-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
